# SDR REXA2016080601521

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ANGLE AT LBL 5 HAS DRILL SPOT ABOVE THE FASTENER HOLE DEEP 0.030 AND .300 LONG AND THE ANGLE HAS DOUBLER HOLE.  REPAIRED IAW EA CRJ953-04653.
